It is currently Mon Apr 23, 2018 5:18 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 23 posts ]  Go to page Previous  1, 2
Author Message
PostPosted: Sun Feb 18, 2018 8:45 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2691
Location: Tennessee
I agree, find another doctor instead of tapering. U will have a month to find one, it is absolutely doable to get in with someone else in a months time. There's no way I'd taper that quickly, I don't think I could do it personally.

The thing about ur current doctor is he's an a-hole. Someone is going to be at that office every day and he can't let u come in and go into a room and let them watch u take ur medicine for 5 min? That's ridiculous! To have a patient literally beg to be heard and beg to prove their innocence and to say it's not his decision.... bull. I'd be running from this dude, quickly, u don't want a doctor like that anyhow. U can get in somewhere else and that's what I'd do if I were u. I'm willing to bet that this whole issue with ur tests has something to do with that office somehow instead of u.

_________________
Jennifer


Top
 Profile  
 
PostPosted: Mon Feb 19, 2018 9:02 am 
Offline
Average Poster
Average Poster

Joined: Sun Feb 11, 2018 1:30 pm
Posts: 10
I might have to do that depending on how bad it gets and already i can only sleep for a couple hours before the restless leg starts. Hopefully it doesnt get any worse because it drives me crazy my legs jumping or twitching all night. Im trying to be positive about this whole situation but its really really hard to be positive and not constantly think about the wd symptoms im having. I do have 2 weeks vacation i cld take off work but when im not there its super hard for the other employees so i feel really bad if i dont go in to work. Its so crazy I can take some and a couple hrs later i already feel as if i havent taken it. So anyways the Dr said that this has been going on since March of 2017 he said that cane back negative id have a couple months it was fine then again in September,October, january 2018. I initially thought this was all happening because in Oct or Nov is when i asked to be tapered and started the 4 mg and at that time is when I dtarted drinking so much water but that was obviously not what was going on. If i was taking 8 mg a day and it was coming back negative then there is something else going on its gotta do with my body or something. I asked the Dr to give me a blood test for it because it has to be in there and he said no they dont have sub blood tests. I honestly dont know what is going on but its so bogus. The only other thing i cld think of is until i heard about this from him I wod take my last piece around lunchtime 1-2pm the day before and my appt is so early in the morning i usually didnt take it before hand on a normal month. I did this weekend, i took a huge piece more then normal and took more the day before and later in the day still all negative. Its got to be my body idk it boggles my mind. How in the world can my urine be so clean ALL THE TIME! Is it my metabolism idk. I really wish he wld alowed me to take it in front of him and take another test the next day so he cld see im not lying. Idk Im lost for words. I do not know what to do I cant force my pee to have subs in it and he wont work with me as far as me proving to him i take it and still coming up clean because i would totally prove him and the labs wrong. Im gonna have a rough couple months i just hope it dont get too bad. It lingers so long ugh i dont even wanna think about it


Top
 Profile  
 
PostPosted: Mon Feb 19, 2018 9:59 am 
Offline
Average Poster
Average Poster

Joined: Sun Feb 11, 2018 1:30 pm
Posts: 10
I am wondering if vitamins cld be the cause of this? Who I work for is a nutritionalist and since i been working for him i have been taking these vitamins he recommended for me from Douglas Labs? I take ultra preventative ( which is like a multi vitamin) i take B -12, magnesium, folic acid, potassium, probiotics, and i take EFA’s which has flax oil, pumkin oil, sunflower oil, primrose oil, and extra virgin cocnut oil in basically your omegas. Any thought this might be causing rapid flushing or something. Im really just trying to figure this out. It bothers me


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 23 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group